MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the as-ifs1, airseal ifs, 120v was being used on approximately (b)(6) 2025 and ¿¿basically the abdominal wall seems to collapse/his space collapses and doesn¿t look like the pneumo is working right.Occasionally it¿ll say trochar occluded but that¿s because the wall is sagging down.Pushing it in more doesn¿t always help.And sometimes it just resolves on its own.So, i¿m not sure but he wants it serviced." per further assessment it was reported that "this incident occurred after pneumoperitoneum was established.Dr.Xxx operates at a pressure of 6, meaning any loss of pneumo happens very fast.There was no injury to the patient, but robotic instruments were not removed as the pneumo space collapsed rapidly." there was no impact or injury to the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of ¿loss of pneumo¿ was unconfirmed.The bezel was damaged and cracked.The unit was cleaned, lubricated, calibrated, the performance safety was tested, and placed in 12 hours burn-in.The unit was tested per ip-800-031.The unit functions as per the specification.The service history was reviewed, and no prior data was found.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of 107 reports, regarding 107 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: < 5 bar/73 psi; if insufflation is started, the warning message ¿change gas bottle!¿ is displayed and acoustic signals (beeps) are emitted.The gas bottle should be changed immediately.If insufflation is stopped, the warning message ¿change gas bottle!¿ is displayed and insufflation cannot be restarted.Smoke evacuation level will switch to low until tank is replaced.While in airseal mode, a countdown of 100 s is displayed during which the empty gas bottle can be changed while maintaining abdominal pressure.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the as-ifs1, airseal ifs, 120v was being used on approximately (b)(6) 2025 and ¿basically the abdominal wall seems to collapse/his space collapses and doesn¿t look like the pneumo is working right.Occasionally it¿ll say trochar occluded but that¿s because the wall is sagging down.Pushing it in more doesn¿t always help.And sometimes it just resolves on its own.So, i¿m not sure but he wants it serviced." per further assessment it was reported that "this incident occurred after pneumoperitoneum was established.Dr.(b)(6) operates at a pressure of 6, meaning any loss of pneumo happens very fast.There was no injury to the patient, but robotic instruments were not removed as the pneumo space collapsed rapidly." there was no impact or injury to the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23828588
Report Number1320894-2025-00285
Device Sequence Number18458620
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)240923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic